# SDR ABXA070096

- Difficulty date: March 14, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 54,723 hours, 45,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196189
- Condition: Corroded
- Location: Bs 718
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER POCKETS IN MAIN FRAME IN LEFT WHEEL WELL HAD CORROSION AROUND LOWER VERTICAL ATTACH BOLTS.  CLEANED, TREATED CORROSION AROUND LOWER VERTICAL ATTACH BOLT ON LEFT MAIN FRAME 718 AIW DC9 SRM.
